Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed period, frequent urination, dizziness, black blood discharge. Urine test -ve. Miscarriage?

Hello doctors. I m 6 days late on my period and I ve been peeing a lot, getting dizzy and emotionally unstable. I thought i might have been pregnant but the urine test came out negative. And now, black blood came out. I wanted to know if it was possible this could be a case of miscarriage? And if not, what s wrong with my cycle? Thanks.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Lina,

Please relax. Symptoms like these do occur occasionally in any menstrual cycle in case of stress.

Please check if the bleeding continues. If yes, then this is your normal periods. If it does not continue, wait and watch for a week.

Your urine test has come negative. Therefore, chances of you being pregnant are very less. I do not think it is miscarriage either.

Please meet a gynecologist if things do not get better in a week.

Get well soon.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor